Pennsylvania, 2019

High Wind in Pennsylvania, February 24 to 25, 2019

February 24 to 25, 2019 · NWS CTP · 36 events in 36 counties and zones

Very gusty west-northwest winds developed across central Pennsylvania, as low pressure intensified over the Great Lakes and dragged a cold front across the area on Sunday, February 24 and continued into Monday, February 25, 2019. Gusts over 60 mph were observed across portions of central Pennsylvania, as were scattered power outages and downed trees.

Where it happened

Every event with a place to put it; 36 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

Very gusty west-northwest winds developed across central Pennsylvania, as low pressure intensified over the Great Lakes and dragged a cold front across the area on Sunday, February 24 and continued into Monday, February 25, 2019. Gusts over 60 mph were observed across portions of central Pennsylvania, as were scattered power outages and downed trees.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Feb 24, 10:43 AM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Feb 24, 10:43 AM EST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service State College PA
1043 AM EST Sun Feb 24 2019

.SYNOPSIS...

A strong cold front will push through the area today followed by
very windy conditions that will continue through much of
Monday. Colder and mainly dry conditions will prevail for much
of the upcoming work week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

The occluded front is right on the doorstep of the Laurels as of
10am. Wind shifts to the SW over western PA are resulting in
temperatures soaring into the mid and upper 50s. We expect a
slightly less aggressive jump in temperatures as the front
pushes through over the next few hours, but still much warmer
than it's been over the last 24-36 hours as the cold air damming
wedge has proven very tenacious.

The last of a broken line of downpours is moving through the
forecast area from just east of State College up into Tioga
County.

There were a few lightning strikes over NRN PA earlier, but it
seems the best instability has shifted north into NY state.

The HRRR and HREF bring the secondary cold front into my western
zones by around 18Z/1PM with another line of showers. There
actually is a bit of instability cooked up in the models
associated with this secondary front leading me to wonder if a
rumble of thunder will yet be heard. Right now my confidence is
too low to include in the forecast.

From earlier...

Temps will jump quickly and quite drastically this
morning/early afternoon as the cold front pushes through, but
colder air aloft lags by up to several hours. Late
morning/afternoon highs will be in upper 40s NW to the mid and
upper 50s across the Lower Susq Valley.

The air aloft will become cold enough to support some
snowflakes across the NW Mtns beginning late this afternoon.

Confidence remains high for strong winds with damaging gusts to
develop behind the occluded/cold front during mid to late
afternoon. Strong subsidence in the wake of front will aid
mixing of strong winds aloft to ground level. Bufkit soundings
indicate steep low level lapse rates and mixing to above 800mb
with gusts of 50-60kts likely late in the day.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...

Behind the front, orographic rain showers will turn to snow
showers over the Allegheny Plateau toward evening, perhaps
coating the ground in some spots by 00Z. NW PA will see
anywhere from 1-4 inches of snow by Monday afternoon, while the
perennial snowbelt sees between 4-6 inches of wind-whipped snow.

Elsewhere, subsidence to the lee of the mountains should result
in dry weather with mainly some flurries and a few isolated
snow showers after passage of front between 18Z- 21Z.

Strong winds will continue to buffet the region unabated into
Monday, as intense low tracks north of Pa. Model soundings
support continued deep mixing and occasional gusts between
50-60kts, then gradually diminishing winds Monday PM as the
gradient begins to relax.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Deep low pressure lifting north of the Great Lakes area late
Sunday will likely reset the large scale pattern.

Thus given the the above feature, the airmass to the north and
west, and latest guidance, did lower temperatures a few degrees
for some periods Sunday night into Friday. These changes also
fit in better with others.

Did look at taking rain and snow showers out of the fcst for
Friday, but 12Z EC now has something, more in line with the
GFS. Thus left mention in the fcst of some rain and snow.

I did cut back some on the rain and snow showers for Wed.
Given northwest flow, models show much of the snow showers
just falling apart as they move into central PA.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...

Widespread IFR/MVFR will tend to improve rapidly with the
passage of a strong occluded front that as of 10AM is just west
of JST moving into the Laurel Highlands. This will sweep across
accompanied by a wind shift to the SW and rapid rise in ceilings
and visibility. JST/BFD will likely be the slowest to improve.

Expected Strong winds will have a serious impact on operations
through Monday afternoon with gusts to 40-50KT from 260-310
degrees. Expect crosswind impacts on north/south oriented
runways and moderate to severe low level turbulence during
takeoff and final approach. MVFR/IFR conditions in rain to snow
showers are likely over the western 1/3 of the airspace Sunday
night into early Monday.

Outlook...

Tue...VFR/No sig wx.

Wed-Thu...VFR/MVFR with chance of rain/snow.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 1 PM EST Monday for PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.
Winter Weather Advisory from 7 PM this evening to 10 AM EST
Monday for PAZ004-005.

&&

SYNOPSIS...La Corte/Lambert
NEAR TERM...La Corte/Lambert
SHORT TERM...Lambert
LONG TERM...Lambert/Martin
AVIATION...La Corte/Steinbugl
Hazardous weather outlook, Feb 24, 7:08 AM EST, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
708 AM EST Sun Feb 24 2019

PAZ006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-251215-
Potter-Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
708 AM EST Sun Feb 24 2019

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
MONDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-251215-
Warren-McKean-
708 AM EST Sun Feb 24 2019

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
MONDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST MONDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Warning.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Warning.
   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Feb 24, 9:19 AM EST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 AM EST SUN FEB 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FREEZING RAIN    WOPSONONOCK             40.57N  78.45W
02/24/2019  E0.35 INCH       BLAIR              PA   TRAINED SPOTTER

            BETWEEN 0.25 AND 0.50 INCH OF ICE IN 24 HOURS ON WOPSY
            MT.

&&

EVENT NUMBER CTP1900731

COLBERT

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

36 high wind. Local standard time, as filed.

High Wind, Adams

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Adams forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
39.872, -77.218 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Adams County from February 24-25, 2019.

High Wind, Bedford

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Bedford forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.007, -78.490 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Bedford County from February 24-25, 2019. A tractor trailer was blown over as it crossed the Narrows Bridge on Route 30, with no injuries reported.

High Wind, Blair

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Blair forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
ASOS
Coordinates
40.481, -78.349 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Blair County from February 24-25, 2019. A tree fell onto a home in Altoona.

High Wind, Cambria

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Cambria forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
ASOS
Coordinates
40.495, -78.714 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Cambria County from February 24-25, 2019.

High Wind, Cameron

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Cameron forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.437, -78.204 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Cameron County from February 24-25, 2019.

High Wind, Clearfield

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Clearfield forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
ASOS
Coordinates
41.000, -78.474 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Clearfield County from February 24-25, 2019. A tree fell onto a porch in Osceola Mills.

High Wind, Columbia

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Columbia forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.049, -76.405 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Columbia County from February 24-25, 2019.

High Wind, Cumberland

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Cumberland forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.164, -77.266 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Cumberland County from February 24-25, 2019.

High Wind, Dauphin

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Dauphin forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.415, -76.779 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Dauphin County from February 24-25, 2019. Trees and wires were reported down across the northern part of the county.

High Wind, Elk

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Elk forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.425, -78.649 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Elk County from February 24-25, 2019. A tree and power lines fell onto a road near Byrnedale.

High Wind, Franklin

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Franklin forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
39.927, -77.721 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Franklin County from February 24-25, 2019. Trees and power lines were reported down across the county.

High Wind, Fulton

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Fulton forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
39.925, -78.113 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Fulton County from February 24-25, 2019.

High Wind, Huntingdon

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Huntingdon forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.417, -77.981 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Huntingdon County from February 24-25, 2019.

High Wind, Juniata

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Juniata forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.531, -77.402 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Juniata County from February 24-25, 2019.

High Wind, Lancaster

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Lancaster forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.042, -76.248 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Lancaster County from February 24-25, 2019. Numerous trees reported down across the county.

High Wind, Lebanon

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Lebanon forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.367, -76.458 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Lebanon County from February 24-25, 2019.

High Wind, McKean

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
McKean forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.808, -78.569 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across McKean County from February 24-25, 2019.

High Wind, Mifflin

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Mifflin forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.610, -77.617 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Mifflin County from February 24-25, 2019.

High Wind, Montour

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Montour forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.028, -76.659 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Montour County from February 24-25, 2019.

High Wind, Northern Centre

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Northern Centre forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.919, -77.820 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across northern Centre County from February 24-25, 2019.

High Wind, Northern Clinton

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Northern Clinton forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.234, -77.638 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across northern Clinton County from February 24-25, 2019.

High Wind, Northern Lycoming

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Northern Lycoming forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.343, -77.064 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across northern Lycoming County from February 24-25, 2019.

High Wind, Northumberland

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Northumberland forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.852, -76.709 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Northumberland County from February 24-25, 2019.

High Wind, Perry

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Perry forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.398, -77.262 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Perry County from February 24-25, 2019.

High Wind, Potter

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Potter forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.745, -77.896 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Potter County from February 24-25, 2019.

High Wind, Schuylkill

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Schuylkill forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.706, -76.216 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Schuylkill County from February 24-25, 2019.

High Wind, Snyder

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Snyder forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.770, -77.070 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Snyder County from February 24-25, 2019.

High Wind, Somerset

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Somerset forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
39.972, -79.028 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Somerset County from February 24-25, 2019.

High Wind, Southern Centre

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Southern Centre forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.919, -77.820 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across southern Centre County from February 24-25, 2019.

High Wind, Southern Clinton

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Southern Clinton forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.234, -77.638 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across southern Clinton County from February 24-25, 2019.

High Wind, Southern Lycoming

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Southern Lycoming forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.343, -77.064 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across southern Lycoming County from February 24-25, 2019.

High Wind, Sullivan

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Sullivan forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.446, -76.512 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Sullivan County from February 24-25, 2019.

High Wind, Tioga

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Tioga forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.772, -77.254 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Tioga County from February 24-25, 2019.

High Wind, Union

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Union forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.963, -77.062 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Union County from February 24-25, 2019.

High Wind, Warren

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
Warren forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
41.815, -79.274 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across Warren County from February 24-25, 2019.

High Wind, York

When
February 24, 1:00 PM EST to February 25, 1:00 PM EST
Where
York forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
39.920, -76.726 (the zone’s center; the record gives no point)

Non-thunderstorm wind gusts near 60 mph were observed across York County from February 24-25, 2019.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2019Every state in 2019This day in weather historyWarnings in Pennsylvania, February 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 801278, 801280, 801281, 801282, 801283, 801284, 801285, 801286, 801287, 801288, 801289, 801290, 801291, 801292, 801293, 801294, 801295, 801297, 801298, 801299, 801301, 801302, 801303, 801304, 801305, 801306, 801307, 801308, 801309, 801310, 801311, 801312, 801313, 801314, 801315, 801316.